# SDR CALA2019060400883

- Difficulty date: June 3, 2019
- Submitted: June 4, 2019
- Operation: Air carrier
- Aircraft: N75854
- Make and model: Boeing 757324
- Aircraft serial: 32813
- Aircraft time: 54,035 hours, 17,863 cycles
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Condition: Broken
- Location: Nlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

11" X 4" SECTION OF OUTBOARD LH NLG WHEEL ASSY BROKE AWAY DURING GATE ENTRY RESULTING IN TIRE GOING FLAT. NO INJURIES, NO FLIGHT IRREGULARITY AS RON AIRCRAFT. BOTH NOSE TIRES CHANGED. INITIAL INSPECTION OF FULLY RECOVERED PART INDICATES MATALLURGY FAILURE.
